×

Found 102 Documents (Results 1–100)

100
MathJax

Feynman integrals in mathematics and physics. (English) Zbl 1448.81325

Ebrahimi-Fard, K. (ed.) et al., Amplitudes, Hodge theory and ramification. From periods and motives to Feynman amplitudes. Lectures presented at the Clay Mathematics Institute 2014 summer school, “Periods and Motives: Feynman amplitudes in the 21st century”, Madrid, Spain, June 30 – July 25, 2014. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute. Clay Math. Proc. 21, 1-34 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Divisor class groups of affine complete intersections. (English) Zbl 1454.14021

Decker, Wolfram (ed.) et al., Singularities and computer algebra. Festschrift for Gert-Martin Greuel on the occasion of his 70th birthday. Based on the conference, Lambrecht (Pfalz), Germany, June 2015. Cham: Springer. 147-160 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Chow rings, decomposition of the diagonal, and the topology of families. (English) Zbl 1288.14001

Annals of Mathematics Studies 187. Princeton, NJ: Princeton University Press (ISBN 978-0-691-16051-1/pbk; 978-0-691-16050-4/hbk; 978-1-400-85053-2/ebook). viii, 163 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

On natural isomorphisms of finite dimensional motives and applications to the Picard motives. (English) Zbl 1237.14014

Srinivas, V. (ed.), Cycles, motives and Shimura varieties. Proceedings of the international colloquium, Mumbai, India, January 3–12, 2008. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 978-81-8487-085-5/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 21, 227-241 (2010).
MSC:  14C15 14C22 14K30
PDF BibTeX XML Cite

Divisors in the moduli spaces of curves. (English) Zbl 1219.14034

Ji, Lizhen (ed.) et al., Geometry of Riemann surfaces and their moduli spaces. Somerville, MA: International Press (ISBN 978-1-57146-140-7/hbk). Surveys in Differential Geometry 14, 1-22 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

Local-to-global correspondence in algebraic geometry. (English) Zbl 1093.14001

Collino, Alberto (ed.) et al., The Fano conference. Papers of the conference organized to commemorate the 50th anniversary of the death of Gino Fano (1871–1952), Torino, Italy, September 29–October 5, 2002. Torino: Università di Torino, Dipartimento di Matematica. 485-514 (2004).
MSC:  14A05 14C15 14C22
PDF BibTeX XML Cite

Inequalities related to Lefschetz pencils and integrals of Chern classes. (English) Zbl 1092.14016

Adolphson, Alan (ed.) et al., Geometric aspects of Dwork theory. Vol. I, II. Berlin: Walter de Gruyter (ISBN 3-11-017478-2/hbk). 805-818 (2004).
MSC:  14D05 14C15 14F20
PDF BibTeX XML Cite

Hyperplane arrangements, M-tame polynomials and twisted cohomology. (English) Zbl 1046.32003

Herzog, Jürgen (ed.) et al., Commutative algebra, singularities and computer algebra. Proceedings of the NATO advanced research workshop, Sinaia, Romania, September 17–22, 2002. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1486-4/hbk; 1-4020-1487-2/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 115, 113-126 (2003).
PDF BibTeX XML Cite
Full Text: arXiv

Higher Abel-Jacobi maps. (English) Zbl 1069.14007

Parimala, R. (ed.), Proceedings of the international colloquium on algebra, arithmetic and geometry, Mumbai, India, January 4–12, 2000. Part I and II. New Delhi: Narosa Publishing House, published for the Tata Institute of Fundamental Research, Bombay (ISBN 81-7319-476-9). Stud. Math., Tata Inst. Fundam. Res. 16, 159-169 (2002).
PDF BibTeX XML Cite
Full Text: arXiv

Unitary reflection groups and automorphisms of simple hypersurface singularities. (English) Zbl 0991.32017

Siersma, D. (ed.) et al., New developments in singularity theory. Proceedings of the NATO Advanced Study Institute on new developments in singularity theory, Cambridge, UK, July 31-August 11, 2000. Dordrecht: Kluwer Academic Publishers. NATO Sci. Ser. II, Math. Phys. Chem. 21, 305-328 (2001).
MSC:  32S25 32S40
PDF BibTeX XML Cite

A bound on the Picard number of a resolution of singularities of a Fano \(SL (2)\)-variety. (English. Russian original) Zbl 0896.14007

Russ. Math. Surv. 51, No. 2, 324-325 (1996); translation from Usp. Mat. Nauk 51, No. 2, 155-156 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Introductory lectures in transcendental algebraic geometry. A survey of the Hodge conjecture. Lecture notes of a course given at CRM in 1990. (English) Zbl 0778.14002

Montréal: Centre de Recherches Mathématiques, Université de Montréal. 389 p. (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software